Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Wax weeping ears with slight blood, prescribed amoxycillin for cough and cold, had grommets fitted recently. Is it normal ?

hi my 5 year old son had grommets fitted in august.everything has been ok until recently he had a cough and a cold i took him to the doctors about two weeks ago and the doctor prescribed amoxacillian.his ears have started to weep quite bad with thick wax and tonight ive noticed it looks a bit bloodey is this normal he isnt complaining of any pain regards
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
HI I have gone through your mail and as you said that your child is having grommets fitted in his both ears recently he developed cough and cold and now his ears are discharging mucus mixed with blood he had wax in his ears,though your child is not having pain but you are worried blood stained discharge. After considering your complaints I am suspecting that your child is having acute rhinopharygitis and infection reached to ear via eustechian tube (tubular connection between ear and throat. Since your child is having grommets in drum thus no chances of increase in pressure of middle ear thus no pain is there but the infection is draining out along with wax.You are advice don't put any drops in ears and consult your E.N.T.specialist for managing upper respiratory tract infection this discharge will be simultaneously stop.Thanks
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor